# SDR FDKA200610279

- Difficulty date: October 4, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,131 hours, 11,348 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Intercom Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6203 ATL-MCO (1741 PHX LCL).  AIRCRAFT RETURNED TO FIELD BECAUSE THE CREW COULD NOT COMMUNICATE THROUGH THE INTERCOM SYSTEM.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.
